Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On congruences of Jacobi forms


Author: Olav K. Richter
Journal: Proc. Amer. Math. Soc. 136 (2008), 2729-2734
MSC (2000): Primary 11F50; Secondary 11F60
DOI: https://doi.org/10.1090/S0002-9939-08-09274-5
Published electronically: April 15, 2008
MathSciNet review: 2399034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider congruences and filtrations of Jacobi forms. More specifically, we extend Tate's theory of theta cycles to Jacobi forms, which allows us to prove a criterion for an analog of Atkin's $ U$-operator applied to a Jacobi form to be nonzero modulo a prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F50, 11F60

Retrieve articles in all journals with MSC (2000): 11F50, 11F60


Additional Information

Olav K. Richter
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203
Email: richter@unt.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09274-5
Received by editor(s): June 25, 2007
Published electronically: April 15, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society